# SDR 2011FA0000331

- Difficulty date: June 2, 2011
- Submitted: June 2, 2011
- Operation: General aviation
- Aircraft: N899AE
- Make and model: Beech 99
- Aircraft serial: U23
- Aircraft time: 48,953 hours, 66,805 cycles
- Engine: Pwa PT6A27
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bearing
- Part number: B543
- Condition: Broken
- Location: Lt Mlg Support
- Component: Support, Beech
- Component part number: 115811046
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR EXTENSION, THE LT MAIN FAILED TO EXTEND.  POST ACCIDENT INVESTIGATION REVEALED THAT THE LT GEAR ACTUATOR, PN 99-810057-653 HAD FAILED AND THE DRIVE END CASTING BROKE OFF. THE ACTUATOR INBD SUPPORT BEARING WAS BROKEN (PN B543)  THE ACTUATOR WAS REPLACED 377.5 HOURS BEFORE FAILURE.
